# SDR CALA2012011600022

- Difficulty date: January 12, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 52,410 hours, 14,322 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK ABOVE ROW 27DEF DID NOT DEPLOY DURING CABIN ALTITUDE WARNING SWITCH FUNCTIONAL TEST.  CHECKED DOOR AND LATCH MECHANISM FOR OPERATION.  CLEANED LATCHES, REPACKED MASKS REF AMM 35-21-05 OPS.  CHECK GOOD.
